# SDR UPS04242738

- Difficulty date: July 2, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK EVIDENT AT LIGHTENING HOLE IN THE AFT ENTRY STAIRS AREA.  CRACK LOCATED AT B-STA 1263 APPROX, LEFT SIDE OF TORQUE BOX VERTICAL WEB JUST OUTSIDE DOUBLER OF PREVIOUS REPAIR.  CRACK STOP DRILLED PER SRM 51-10-1.  HFEC INSPECTION CARRIED OUT AROUND STOP DRILL HOLE IAW B727 NDT M 51-00-00 FIG K.  RESULT WAS THE CRACK WAS CONTAINED WITHIN STOP DRILL.  AREA TRIMMED OUT WITHIN LIMITS IAW SRM 51-10-1.  REMOVED DOUBLER FROM PREVIOUS REPAIR AND REPAIRED LIGHTENING HOLE IAW SRM 51-40-2.
